American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 61 found      Go to page: 1 2 3

[1] Yuhua Sun. On nonexistence of positive solutions of quasi-linear inequality on Riemannian manifolds. Proc. Amer. Math. Soc. 143 (2015) 2969-2984.
Abstract, references, and article information   
View Article: PDF

[2] Nikolai Nadirashvili, Vladimir Tkachev and Serge Vlăduţ. Nonlinear Elliptic Equations and Nonassociative Algebras. Math. Surveys Monogr. 200 (2014) MR MR3243534.
Book volume table of contents   

[3] Singular solutions in calibrated geometries. Math. Surveys Monogr. 200 (2014) 205-222.
Book volume table of contents   
View Article: PDF

[4] Jordon algebras and the Cartan isoparametric cubics. Math. Surveys Monogr. 200 (2014) 63-84.
Book volume table of contents   
View Article: PDF

[5] Nonlinear elliptic equations. Math. Surveys Monogr. 200 (2014) 1-44.
Book volume table of contents   
View Article: PDF

[6] Division algebras, exceptional Lie groups, and calibrations. Math. Surveys Monogr. 200 (2014) 45-62.
Book volume table of contents   
View Article: PDF

[7] Solutions from isoparametric forms. Math. Surveys Monogr. 200 (2014) 117-153.
Book volume table of contents   
View Article: PDF

[8] Solutions from trialities. Math. Surveys Monogr. 200 (2014) 85-116.
Book volume table of contents   
View Article: PDF

[9] Cubic minimal cones. Math. Surveys Monogr. 200 (2014) 155-203.
Book volume table of contents   
View Article: PDF

[10] Jaime Ripoll and Miriam Telichevesky. Regularity at infinity of Hadamard manifolds with respect to some elliptic operators and applications to asymptotic Dirichlet problems. Trans. Amer. Math. Soc. 367 (2015) 1523-1541.
Abstract, references, and article information   
View Article: PDF

[11] Chao Bao and Yuguang Shi. Gauss maps of translating solitons of mean curvature flow. Proc. Amer. Math. Soc. 142 (2014) 4333-4339. MR 3267001.
Abstract, references, and article information   
View Article: PDF

[12] Shu-Yu Hsu. Exact decay rate of a nonlinear elliptic equation related to the Yamabe flow. Proc. Amer. Math. Soc. 142 (2014) 4239-4249. MR 3266992.
Abstract, references, and article information   
View Article: PDF

[13] Emmanuel Hebey and Giona Veronelli. The Lichnerowicz equation in the closed case of the Einstein-Maxwell theory. Trans. Amer. Math. Soc. 366 (2014) 1179-1193.
Abstract, references, and article information   
View Article: PDF

[14] Gang Tian, Shijin Zhang, Zhenlei Zhang and Xiaohua Zhu. Perelman's entropy and K\"ahler-Ricci flow on a Fano manifold. Trans. Amer. Math. Soc. 365 (2013) 6669-6695.
Abstract, references, and article information   
View Article: PDF

[15] Luciano Mari and Daniele Valtorta. On the equivalence of stochastic completeness and Liouville and Khas'minskii conditions in linear and nonlinear settings. Trans. Amer. Math. Soc. 365 (2013) 4699-4727.
Abstract, references, and article information   
View Article: PDF

[16] Giovanni Molica Bisci. Variational problems on the Sphere. Contemporary Mathematics 595 (2013) 273-291.
Book volume table of contents   
View Article: PDF

[17] Bruno Bianchini, Luciano Mari and Marco Rigoli. Yamabe type equations with sign-changing nonlinearities on the Heisenberg group, and the role of Green functions. Contemporary Mathematics 594 (2013) 115-136.
Book volume table of contents   
View Article: PDF

[18] Anton Isopoussu, Kirsi Peltonen and Jeremy T. Tyson. Quasiregular maps and the conductivity equation in the Heisenberg group. Contemporary Mathematics 590 (2013) 61-75.
Book volume table of contents   
View Article: PDF

[19] Thomas G. Leness. Degeneracy loci of families of Dirac operators. Trans. Amer. Math. Soc. 364 (2012) 5995-6008.
Abstract, references, and article information   
View Article: PDF

[20] Ovidiu Munteanu. On the gradient estimate of Cheng and Yau. Proc. Amer. Math. Soc. 140 (2012) 1437-1443. MR 2869128.
Abstract, references, and article information   
View Article: PDF

[21] Yuxin Ge and Guofang Wang. An almost Schur theorem on 4-dimensional manifolds. Proc. Amer. Math. Soc. 140 (2012) 1041-1044. MR 2869088.
Abstract, references, and article information   
View Article: PDF

[22] Alberto Farina, Yannick Sire and Enrico Valdinoci. Stable solutions of elliptic equations on Riemannian manifolds with Euclidean coverings. Proc. Amer. Math. Soc. 140 (2012) 927-930. MR 2869076.
Abstract, references, and article information   
View Article: PDF

[23] Xiangjin Xu. Eigenfunction estimates for Neumann Laplacian and applications to multiplier problems. Proc. Amer. Math. Soc. 139 (2011) 3583-3599. MR 2813389.
Abstract, references, and article information   
View Article: PDF

[24] Vincent Bonini, José M. Espinar and Jie Qing. Correspondences of hypersurfaces in hyperbolic Poincaré manifolds and conformally invariant PDEs. Proc. Amer. Math. Soc. 138 (2010) 4109-4117. MR 2679632.
Abstract, references, and article information   
View Article: PDF

[25] Changyou Wang. A remark on nonlinear Dirac equations. Proc. Amer. Math. Soc. 138 (2010) 3753-3758. MR 2661574.
Abstract, references, and article information   
View Article: PDF

[26] Stefano Pigola, Marco Rigoli and Alberto G. Setti. Existence and non-existence results for a logistic-type equation on manifolds. Trans. Amer. Math. Soc. 362 (2010) 1907-1936. MR 2574881.
Abstract, references, and article information   
View Article: PDF

[27] Erwann Delay. Perturbative solutions to the extended constant scalar curvature equations on asymptotically hyperbolic manifolds. Proc. Amer. Math. Soc. 137 (2009) 2293-2298. MR 2495262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Allan Greenleaf, Yaroslav Kurylev, Matti Lassas and Gunther Uhlmann. Invisibility and inverse problems. Bull. Amer. Math. Soc. 46 (2009) 55-97. MR 2457072.
Abstract, references, and article information   
View Article: PDF

[29] Yunyan Yang. Gradient estimates for a nonlinear parabolic equation on Riemannian manifolds. Proc. Amer. Math. Soc. 136 (2008) 4095-4102. MR 2425752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Peter Kuchment and Yehuda Pinchover. Liouville theorems and spectral edge behavior on abelian coverings of compact manifolds. Trans. Amer. Math. Soc. 359 (2007) 5777-5815. MR 2336306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 61 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia